# SDR HNAA0700049

- Difficulty date: March 17, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8102
- Aircraft serial: 284
- Aircraft time: 26,311 hours, 42,436 cycles
- Engine: Pwa PW123
- Engine time: 26,047 hours, 42,107 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, Y
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON CLIMB OUT AT ABOUT 4 THOUSAND FEET THE NR 2 ENGINE SHUT DOWN.  INSPECTED ENGINE AND FOUND TO BE SERVICEABLE.  FOUND FOD DAMAGE ON NR 1 ENGINE AND IT WAS REPLACED.
